# SDR SIMA201119302

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 2,421 hours, 1,618 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Dcu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9801 THE CREW REPORTED THAT ON APPROACH WHILE ON DOWNWIND TO RUNWAY 16 RIGHT THEY RECEIVED AN "ELEVATOR SPLIT" CAUTION MESSAGE.  NO ADVERSE HANDLING ENCOUNTERED.  THE CREW DECLARED AN EMERGENCY AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 DATA CONCENTRATION UNIT.  THE PARAMETERS ARE WITHIN LIMITS IAW CRJ AMM 27-34-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
